Volume 9, Number 4
Previous Issue Next Issue

F. Scarpini

J. Comp. Math., 9 (1991), pp. 291-300

Preview Full PDF 168 1839 Abstract

Yu-yu Feng & J. Kozak

J. Comp. Math., 9 (1991), pp. 301-304

Preview Full PDF 168 1758 Abstract

Lucas Jodar & E. Navarro

J. Comp. Math., 9 (1991), pp. 305-313

Preview Full PDF 175 1725 Abstract

Song-bo Li

J. Comp. Math., 9 (1991), pp. 314-320

Preview Full PDF 176 1751 Abstract

Relja Vulanovic

J. Comp. Math., 9 (1991), pp. 321-329

Preview Full PDF 166 1871 Abstract

Bo-ling Guo & Xiang-hui Wu

J. Comp. Math., 9 (1991), pp. 330-336

Preview Full PDF 164 1724 Abstract

Guo-rong Xu

J. Comp. Math., 9 (1991), pp. 337-347

Preview Full PDF 182 1764 Abstract

Ya-xiang Yuan

J. Comp. Math., 9 (1991), pp. 348-359

Preview Full PDF 186 1911 Abstract

Ji-guang Sun

J. Comp. Math., 9 (1991), pp. 360-368

Preview Full PDF 177 1852 Abstract

Xiong-hua Wu, You-lan Zhu & Bing-mu Chen

J. Comp. Math., 9 (1991), pp. 369-377

Preview Full PDF 180 1784 Abstract

Zhi-hao Cao

J. Comp. Math., 9 (1991), pp. 378-387

Preview Full PDF 175 1807 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard